# SDR KBM2004F00140

- Difficulty date: March 22, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Strap
- Part number: 0292808740
- Condition: Worn
- Location: Heat Shield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE EXHAUST STACK HEAT SHIELD STRAP BRACKET IS WORN.  REMOVED AND REPLACED.
